# SDR USAA2014012400016

- Difficulty date: January 20, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 62,378 hours, 22,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N8328U53
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 FILIFORM CORROSION ON INTERCOSTAL, CREASE CHORD, BETWEEN BS 660 TO BS 680, LBL 60.  REPLACED INTERCOSTAL, CREASE CHORD, BETWEEN BS 660 TO BS 680, LBL 60 IAW SRM 51-10-02-0G, 51-40-05-0G, 51-40-02-0G & 53-00-04-1A.
